# SDR UPS05545535

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

L ENG EEC EICAS MESSAGE.  LT ENG LIMITER EICAS MESSAGE.  LT ENG STALLED, FLAMED OUT, SHUTDOWN AFTER LANDING.  BOROSCOPED NR 1 ENG PER MM 72-00-00-6. NO DEFECTS NOTED.
